# SDR PLG51796G1

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743BA
- Make and model: Saab SF340A
- Aircraft serial: 340A093
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: A2042C
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLT 4626 - LGA-BTV - IN CRUISE THE LEFT MAIN BUS AND LEFT AVIONICS BUS FAILED.  THE AIRCRAFT DIVERTED TO ALB.  THE CREW HAD TO PUMP THE GEAR DOWN DUE TO THE BUS FAILURE, LANDING WITHOUT INCIDENT.  ALB MAINTENANCE REMOVED AND REPLACED THE LEFT HAND POWER DISTRIBUTION UNIT AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
